On structure sheaves of non-commutative rings

Shu-Hao Sun

Research output: Contribution to journalArticleResearchpeer-review


In this paper, we shall present a general process for structure presheaves of general rings which are not necessarily left noetherian nor commutative. We shall give several necessary and sufficient conditions such that the structure presheaves are actually sheaves. These results generalize considerably Grothendieck's original one, as well as various existing corresponding results.

Original languageEnglish
Pages (from-to)5191-5201
Number of pages11
JournalCommunications in Algebra
Issue number11
Publication statusPublished - 1999
Externally publishedYes

Cite this